The Milton Code Retreat will be at 7pm on Wednesday, July 10 in Milton Sports Centre Meeting Room #4.
7:00-7:10 Introduction (10 mins)
7:10-7:55 Coding Session #1 (45 mins)
7:55-8:10 Coding Session #1 Review (15 mins)
8:10-8:50 Coding Session #2 (40 mins)
8:50-9:00 Coding Session #2 Review (10 minutes)
Please bring your laptop with coding environment ready. Since there are only limited number of power bars in the meeting room, please kindly charge your laptop battery.
The programming problem will be given and reviewed just before the meetup!